# SDR UALA2012032601895

- Difficulty date: March 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,074 hours, 22,505 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Exposed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR YELLOW RELEASE STRAP HAS EXCESS STRAP STICKING OUT OF GIRT ASSEMBLY. REF AMM.   ACCOMPLISHED ROUTING OF YELLOW RELEASE STRAP REF AMM, OPS CHECKED GOOD.
